# SDR AALA20150228005

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 15,411 hours, 5,896 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  SMOKE IN COCKPIT AFTER TAKEOFF WHICH CEASED AFTER LT RECIRCULATION FAN WAS TURNED OFF.  REPLACED LT RECIRCULATION FAN IAW MM 21-25-02.  SYS CHECKED NORMAL.
